# SDR 200701182

- Difficulty date: January 14, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 5,308 hours, 3,466 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7635 YUL TO ORD, ON APPROACH SELECTING FLAPS 1, CREW RECEIVED A SLAT FAIL MSG ALONG WITH A SHAKER ANTICIPATED, AND AOA LIMIT FAIL ALONG WITH SEVERAL OTHER ASSOCIATED MESSAGES. CREW FOLLOWED THE QRH PROCEDURES, DETERMINED THEY NEEDED TO MAKE A FLAPS UP LANDING AND DECLARED AN EMERGENCY.  MAINT CLEARED FAULTS ON SF ACE 1 AND SLAT ACE 2.  PERFORMED BIT ON SF ACE 1 AND SLAT ACE 2 BOTH TEST PASSED, SLAT FAIL MESSAGE CLEARED.  SLAT/FLAP OPS CHECK GOOD.
